# SDR AALA201608259002

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 17,363 hours, 6,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, R1 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
